# SDR GTIA2022040136358

- Difficulty date: March 26, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 56,099 hours, 25,885 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 772292
- Part serial: 1513
- Condition: Failed
- Location: Engine 1
- Part time: 283 hours, 123 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

GEN 1 LOSS AFTER CAPTAINS DU'S FLICKERING ON CLIMBOUT AROUND 17,000 FT-T/S PER TSM 24-00-00 R&R #1 ENG IDG IAW AMM 24-21-51 PENDING OPS AND LEAK CK . REF TO LOG PAGE 2863078-2 FOR OPS AMD LEAK CK
